# SDR CA080702010

- Difficulty date: June 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,798 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: EC130B4
- Condition: Misrepaired
- Location: Warning System
- Part time: 1,998 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS SNAG APPEARED AS AN INTERMITTENT WARNING (GONG) IN THE PILOTS HEADSET. THIS GONG ALERTS THE PILOT TO ANY OF THE RED WARNING LIGHTS ILLUMINATING ON THE CAUTION LIGHT WARNING PANEL. THE GONG WAS PRESENT BUT VERY LOW AND MAY NOT HAVE BEEN HEARD BY THE PILOT IN CASE OF A RED WARNING INDICATION. WIRE SPLICE TO THE ASU CARD NR1 WAS FOUND TO HAVE AN INTERMITTENT CONNECTION. WIRE WAS REPAIRED AND GONG WARNING WAS RETURNED TO THE PROPER LEVEL.
